MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) sensation plus 50cc had a fiber optic sensor failure alarm.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The complaint was about a fiber optic sensor failure alarm during use of an intra aortic balloon pump catheter.The nurse confirmed no kink or damage in the cable and had already reconnected it.Guidance was given to verify proper connection and switch from fiber optic to transducer mode for pressure monitoring.The cable was labeled as faulty and not to be used.Relevant team members were informed.No patient harm was reported.The issue involves loss of sensor signal from the fiber optic sensor which is responsible for transmitting real time aortic pressure waveforms for proper pump functioning.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24893108
Report Number2248146-2026-0000907
Device Sequence Number8951624
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000508987(17)281021(11)251021
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000508987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight91 KG